# SDR SWAA2022021562557

- Difficulty date: June 21, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 53,816 hours, 33,081 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Part number: 183A9130Y7
- Condition: Cracked
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BALANCE BAY #4 FWD BALANCE PANEL (183A9130Y7) IS CRACKED / R&R LEFT ELEVATOR BALANCE BAY #4 BALANCE PANEL 183A9130Y7 AND FWD BALANCE BAY CURTAIN PER AMM 27-31-41.
